MAUDE Adverse Event Report: BECTON DICKINSON BD RECYKLEEN¿ COUNTERBALANCED DOOR SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD RECYKLEEN¿ COUNTERBALANCED DOOR SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305053
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd recykleen¿ counterbalanced door sharps collector the lid was missing.This occurred 8 times.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that they were missing 8 lids quantity affected: 8 each reported issue: missing lids.
 
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint of missing lids could not be verified due to the product not being returned for failure investigation.A device history review could not be completed as no batch number was provided.Based on information provided it wasn¿t possible determine the root cause like a failure mode related to the manufacturing process because there is not enough information like a picture from original packaging to perform an exhaustive investigation.
 
Event or Problem Description
It was reported while using bd recykleen¿ counterbalanced door sharps collector the lid was missing.This occurred 8 times.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that they were missing 8 lids.Quantity affected: 8 each.Reported issue: missing lids.

Brand Name
BD RECYKLEEN¿ COUNTERBALANCED DOOR SHARPS COLLECTOR
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14788966
Report Number2243072-2022-00842
Device Sequence Number14921928
Product Code FMI
UDI-Device Identifier00382903050536
UDI-Public00382903050536
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305053
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown